Title

On the construction of weighing matrices using negacyclic matrices

Publication Name

Australasian Journal of Combinatorics

Abstract

We construct weighing matrices by 2-suitable negacyclic matrices, and study the conjecture by J. S. Wallis in 1972 that “For every n ≡ 2 (mod 4), there exist weighing matrices W (2n, w) constructed from two circulant / negacyclic (0, ±1) matrices of order n for every 0 < w ≤ 2n.”.

Open Access Status

This publication is not available as open access

Volume

80

First Page

57

Last Page

78

This record is in the process of being updated. Please contact us for more information.

Share

COinS